Our expert says:
This sounds like an unusually severe reaction to a change in medications ( or an unusually severe reaction to a more minor reaction to a change in the medications ). I do hope your treatment is being supervised by a proper specialist psychiatrist, as the issues sound a bit too complex to work only with a GP.
And NEVER EVER alllow the issue of whether or when anyone else phones you, to be come so important. Calls usually have no importance whatsoever except for the importance you choose to place on them. Insisting on making them vital ups the odds of emotional distress that could have been entirely avoided.
You surely know from your own experience in life that so many different things can happen to make it impossibnle, or difficult to call someone, and one should not assume that no call inevitably means disaster. And presumably you could have called or messaged him if you really felt there were good reasons for being concerned ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.